MathSciNet Relay Station
MathSciNet bibliographic data
MR1001027 (90k:60074) 60G17 (60G57)
Perkins, Edwin The Hausdorff measure of the closed support of super-Brownian motion. Ann. Inst. H. Poincaré Probab. Statist. 25 (1989), no. 2, 205–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement